I took plan B

Patient

Q: I took plan b and 3 days afterwards i had vaginal bleeding and i thought it was normal due to the common side effects of taking plan b , but i started worrying because i noticed the blood being discharged was to much for just spotting. my period cycle is normal and i already had it for the month of july. is it possible im having a period again ?

Symptoms:  vaginal bleeding
Doctor

A:   After taking the emergency contraceptive pill, most women will not have a normal period at the expected time. Instead, you may have your period later or earlier than normal. Also it may be a slightly heavier or longer than normal period.
The vaginal bleeding/spotting that you have noticed is just a side effect of the pill. It may be just an earlier than normal period owing to the changes caused by the hormones in the emergency contraceptive pill.
You need not worry regarding this at present; However if the bleeding does not stop in 7 days or is very heavy with passage of clots, then I would recommend that you contact your health care provider for an evaluation.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews